# SDR ABXA050161

- Difficulty date: June 14, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 72,164 hours, 84,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEG OF FLOORBEAM WAS CORRODED ON UPPER AND LOWER SURFACE AT STA 313, BUTTLINE 38 RIGHT.  REPAIRED FLOORBEAM IAW DC-9 SRM 53.
